# SDR FDEA201009153423

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53978398204
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS FRAME REPAIR LOCATED IN BULK CARGO COMPARTMENT UNDEFLOOR ON FRAME 67 BETWEEN STRINGERS 43 TO 46 RT HAS A REPAIR AGLE ON AFT SIDE OUTER FLANGE MEASURING 9-8 IN LONG. PREVIOUSLY INSTALLED REPAIR LOCATED IN BULK CARGO ON FRAME 67 BETWEEN STRINGERS 43 TO 46 RT OUTER FLANGE WAS DETERMINED NOT TO BE IAW SRM 53-10- 13, FIG 202, PG 209 DUE TO NOT A VALID REPAIR BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED. REMOVED EXISTING REPAIR AND ATTACHING PARTS AND INSTALLED NEW REPAIR AND FABRICATED PARTS IAW EA 6-5310-135266.
